Acta Mathematica, 1990, Volume 168

ISSN: 0001-5962 (Print) 1871-2509 (Online)

In this volume (7 articles)

Issue 1

[1] Behavior of the Bergman projection on the Diederich-Fornæss worm

David E. Barrett University of Michigan, Ann Arbor, USA

TBD mathscidoc:1701.331756

Acta Mathematica, 168, (1), 1-10, 1990.8
[ Download ] [ 2017-01-08 20:33:17 uploaded by actaadmin ] [ 459 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] A partial description of parameter space of rational maps of degree two: Part I

Mary Rees University of Liverpool, Liverpool, UK

TBD mathscidoc:1701.331757

Acta Mathematica, 168, (1), 11-87, 1989.8
[ Download ] [ 2017-01-08 20:33:17 uploaded by actaadmin ] [ 660 downloads ] [ 0 comments ] [ Cited by 3 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] A variational method in image segmentation: Existence and approximation results

G. Dal Maso S.I.S.S.A., Trieste, Italy J. M. Morel CEREMADE University Paris-Dauphine, Paris, France S. Solimini S.I.S.S.A., Trieste, Italy

TBD mathscidoc:1701.331758

Acta Mathematica, 168, (1), 89-151, 1989.8
[ Download ] [ 2017-01-08 20:33:17 uploaded by actaadmin ] [ 747 downloads ] [ 0 comments ] [ Cited by 98 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] The sharp Markov property of the Brownian sheet and related processes

Robert C. Dalang Tufts University, Medford, MA, USA John B. Walsh University of British Columbia, Vancouver, British Columbia, Canada

TBD mathscidoc:1701.331759

Acta Mathematica, 168, (1), 153-218, 1989.12
[ Download ] [ 2017-01-08 20:33:17 uploaded by actaadmin ] [ 568 downloads ] [ 0 comments ] [ Cited by 15 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] A lattice version of the KP equation

D. Gieseker University of California, Los Angeles, CA, USA

TBD mathscidoc:1701.331760

Acta Mathematica, 168, (1), 219-248, 1989.9
[ Download ] [ 2017-01-08 20:33:17 uploaded by actaadmin ] [ 453 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[6] Sur l’application de Wahl des courbes satisfaisant la condition de Brill-Noether-Petri

Claire Voisin Université de Paris-Sud, Orsay, France

TBD mathscidoc:1701.331761

Acta Mathematica, 168, (1), 249-272, 1989.11
[ Download ] [ 2017-01-08 20:33:18 uploaded by actaadmin ] [ 410 downloads ] [ 0 comments ] [ Cited by 25 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[7] Julia-Fatou-Sullivan theory for real one-dimensional dynamics

M. Martens Technical University of Delft, Delft, The Netherlands W. De Melo IMPA, Rio de Janeiro, Brazil S. Van Strien Technical University of Delft, Delft, The Netherlands

TBD mathscidoc:1701.331762

Acta Mathematica, 168, (1), 273-318, 1989.1
[ Download ] [ 2017-01-08 20:33:18 uploaded by actaadmin ] [ 825 downloads ] [ 0 comments ] [ Cited by 60 ] [ Abstract ] [ Full ]
Please log in for comment!
 
Acta Mathematica
Impact Factor 3.719
Available 1882 - 2016
Volumes 228
Issues 301
Articles 2167
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved